# SDR A6WA200460056

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 5755 · Spoilers
- Part: Longeron
- Condition: Chafed
- Location: Rt Airbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE RT AIRBRAKE UPPER HINGE CUTOUT UPPER LONGERON.  MAINTENANCE REQUESTED REPAIR.
